# SDR GLBA20090905A

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 43,884 hours, 47,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT ON RED EMERGENCY LIGHT AT THE FORWARD DOOR DOES NOT ILLUMINATE.  MX FOUND THE BULB LOOSE IN THE SOCKET, SECURED BULB, OPS CHECKED GOOD.
